# SDR UPS06846033

- Difficulty date: January 13, 2006
- Submitted: January 25, 2006
- Operation: Air carrier
- Aircraft: N702UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45902
- Aircraft time: 67,854 hours, 25,446 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Bs 680 L8r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 MAIN CABIN LONGERON END FITTING HAS A 4" CRACK, STA 680 L8R.  REMOVED END FITTING IAW SRM 51-1-20D, FABRICATED AND INSTALLED LONGERON END FITTING AT STA 680 L8R IAW SRM 51-01-20D.
